Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Akb

Products Im using but redness still too much

hey guys

well i started using the Panoxyl 2.5 gel a week ago and my spots have decreased, no new spots have come but i seem to have alot of red marks and lines around my cheek areas

I also get a burn feeling immediately when i apply Nivea for men sensitive skin moisturizer after i had put the Bp.

I always get the feeling that the burn feeling is whats making my skin get the redness and marks

but im not sure.

PLease what can i do to stop the burning feeling and reduce the red marks

My regime is as follows.

AM

Tea tree oil face wash

Tea trea oil face toner

Nivea for men sensitive skin Moistruizer

PM

Tea tree oil face wash

Panzoxyl aquagel 2.5

Nivea for men sensitive skin Moistruizer

Share this post


Link to post
Share on other sites

please could someone help me with this.

im gettin very confused on what to od

Share this post


Link to post
Share on other sites

If something is burning and irritating your skin, it might be best to stop using that product. The red marks could simply be post acne markings, hyperpigmentation, and will fade over time. Fading can be accelerated with use of AHA/BHA etc. As for an alternative moisturiser, try the tea tree mattifying moisturiser from the body shop (which is where im guessing you got your other tea tree products from) ;)

good luck :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×